# SDR IXXA090032O

- Difficulty date: June 11, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Chafed
- Location: Galley
- Part time: 73,917 hours, 18,865 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FROM FJDG, THE CIRCUIT BREAKER PANEL ABOVE R2 DOOR AT RIGHT GALLEY BEGAN TO ARC AND HAD MOMENTARY FIRE.  FOUND 20 AMP CURRENT LIMITER TRIPPED AND BURNT BUT NO CIRCUIT BREAKER TRIPPED.  THE CREW REMOVED POWER FROM GALLEY AND LANDED IN WSAP WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND GALLEY POWER WIRE’S RUBBING TOGETHER CAUSING ARCING.  MAINTENANCE REPAIRED AND REPOSITION WIRE'S. OPERATIONAL CHECK GOOD IAW DC8 MAINTENANCE MANUAL TEMP REVISION 20-17 PAGE 2 OF 3, DC8 20-50-1 CODE 1.  AIRCRAFT WAS RETURNED TO SERVICE.
